Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4717
Title: Manifolds as branched covers of spheres
Authors: Piergallini, Riccardo
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Riccardo Piergallini, “Manifolds as branched covers of spheres”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 419-439.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: Queste note contengono una rapida esposizione di alcune idee fondamentali e risultati recenti sulla rappresentazione delle varietà come rivestimenti ramificati di sfere.
This note contains a quick exposition of some basic ideas and recent results on representing manifolds as branched covers of spheres.
URI: http://hdl.handle.net/10077/4717
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:
File Description SizeFormat 
PiergalliniRendMat25.pdf209.2 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

454
checked on Feb 20, 2018

Download(s)

244
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.